MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(92)90182-w

Медицинская библиотека · The American journal of emergency medicine · 1992

Angiotensin-converting enzyme inhibitor-induced angioedema: still unrecognized.

Finley C J, Silverman M A, Nunez A E

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Angiotensin-converting enzyme inhibitors are a widely used antihypertensive modality. While they have a favorable side effect profile, there is a .1% to .2% incidence of potentially life threatening angioedema. The edema usually presents in the head and neck, especially the face, lips, tongue, and glottis. Patients may initially be treated with standard anti-allergic therapy; however, the situation may dictate a more aggressive therapeutic approach. The authors present the case of a patient who presented with angioedema 18 times over a 3-year period to qualified emergency physicians before the correct diagnosis of angiotensin-converting enzyme inhibitor-induced angioedema was made. Despite recent literature on the subject, there appears to be a lack of familiarization among emergency department physicians regarding this relatively common adverse effect.

Для цитирования: Finley C J, Silverman M A, Nunez A E. Angiotensin-converting enzyme inhibitor-induced angioedema: still unrecognized.. The American journal of emergency medicine. 1992. DOI: 10.1016/0735-6757(92)90182-w.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.